| Catalog Number |
300-30-06 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-38-00 - 145-deg pe 38mm hum liner +0: a550004 320-10-00 - equinoxe reverse tray adapter plate tray +0: a285236 320-06-38 - glenosphere 38mm: a860948 320-15-07 - sup/post aug plate, l rs glenoid baseplate: a826082 315-35-00 - glnd kwire: a585081 315-35-00 - glnd kwire: a820684 320-15-05 - eq rev locking screw: a603142 320-20-00 - eq reverse torque defining screw kit: a855998 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: s509134 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: s502520 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: s502614 521-78-31 - threaded pin size 2.6 collarless 2pk: s503241 531-55-88 - ergo gps 3.2mm drill kit sterile: a762816 (h3) pending evaluation.
Event or Problem Description
As reported by the equinoxe shoulder study, the 76-year-old female patient had a left tsa on (b)(6) 2024 and presented with humeral fracture - midshaft, intra-operatively on (b)(6) 2024.Intra-op humeral calcar fracture during reduction.The outcome of this event is considered continuing, with the action taken of other - cerclage cable around humerus.The case report form indicates that this event is unlikely related to the device and definitely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.